MAUDE Adverse Event Report: THEKEN COMPANIESDBA NEXTSTEP ARTHROPEDIX INSITU HIP SYSTEM; TOTAL HIP REPLACEMENT SYSTEM

THEKEN COMPANIESDBA NEXTSTEP ARTHROPEDIX INSITU HIP SYSTEM; TOTAL HIP REPLACEMENT SYSTEM
Model Number 10-20-3604
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Cause of loose implant may be attributed to surgeon method of implant or probable loss or no bone growth.Event is not related due to product malfunction or product design.
 
Event or Problem Description
Surgeon replaced acetabular liner and femoral head to improve stability and overall length.Dr.Had observed that hip implants were loose.

Brand Name
INSITU HIP SYSTEM
Common Device Name
TOTAL HIP REPLACEMENT SYSTEM
Manufacturer (Section D)
THEKEN COMPANIESDBA NEXTSTEP ARTHROPEDIX
1800 triplett blvd
akron OH 44306
MDR Report Key7526135
Report Number3002498892-2018-00006
Device Sequence Number16503494
Product Code LPH
UDI-Device Identifier00816127022357
UDI-Public00816127022357
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date10/01/2018
Device Model Number10-20-3604
Device Catalogue Number10-20-3604
Device Lot NumberPC088
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2018
Initial Report FDA Received Date05/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR